Bulletin of the Belgian Mathematical Society - Simon Stevin

Non-Archimedean meromorphic solutions of functional equations

Pei-Chu Hu and Yong-Zhi Luan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We discuss meromorphic solutions of functional equations over non-Archimedean fields, and prove difference analogues of the Clunie lemma, Malmquist-type theorems and the Mokhon'ko theorem.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 23, Number 3 (2016), 373-383.

First available in Project Euclid: 6 September 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11S80: Other analytic theory (analogues of beta and gamma functions, $p$-adic integration, etc.) 12H25: $p$-adic differential equations [See also 11S80, 14G20]
Secondary: 30D35: Distribution of values, Nevanlinna theory

meromorphic solutions functional equations Nevanlinna theory


Hu, Pei-Chu; Luan, Yong-Zhi. Non-Archimedean meromorphic solutions of functional equations. Bull. Belg. Math. Soc. Simon Stevin 23 (2016), no. 3, 373--383. doi:10.36045/bbms/1473186511. https://projecteuclid.org/euclid.bbms/1473186511

Export citation